Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Unbearable headaches after fitting marina coil, no relief with pain killers. Side effects of coil?

Hi Dr I had a Marina Coil fitted approx 12months ago. I have always suffered from bad headaches but in recent months the frequency and severety have increased to a point were they are unbearable and no pain reliefe seem to have any effect, they are becoming more debilatating, I find my memory and ability to concentrate are effected too. Could these be side effects of the coil? I hope you can help. Thank you Paula
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
In some women headache is there during first month after insertion.
Headache usually not occurs with mirena coil after 12 months.
Try to find out the triggering factor of headache.
It might be due to stress,lack of proper sleep,heavy work load,beginning of migraine.
Check your blood pressure.
Take nsaid to subside the headache.
Start b12,calcium,folic acid,minerals supplement.
Start medications under guidance of your doctor.

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor